# SDR DL777050229

- Difficulty date: April 21, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 24,665 hours, 4,634 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021SM
- Condition: Discharged
- Location: Flashlight
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JUMP SEAT 4L FWD FLASHING LIGHT RED LIGHT NOT FLASHING.  REPLACED BATTERY.
